Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reverse Hölder inequalities for spherical harmonics


Author: Javier Duoandikoetxea
Journal: Proc. Amer. Math. Soc. 101 (1987), 487-491
MSC: Primary 42B99; Secondary 26D10, 31B05
DOI: https://doi.org/10.1090/S0002-9939-1987-0908654-1
MathSciNet review: 908654
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the $ {L^p}$-norm with respect to the normalized Lebesgue measure on the sphere of any spherical harmonic of degree $ k$ is bounded by a constant independent of the dimension times its $ {L^2}$-norm. Several consequences are obtained from this result.


References [Enhancements On Off] (What's this?)

  • [1] W. Beckner, Inequalities in Fourier analysis, Ann. of Math. (2) 102 (1975), 159-182. MR 0385456 (52:6317)
  • [2] J. Duoandikoetxea and J. L. Rubio de Francia, Estimations indépendantes de la dimension pour les transformées de Riesz, C.R. Acad. Sci. Paris 300 (1985), 193-196. MR 780616 (86e:42028)
  • [3] C. Sogge, Oscillatory integrals and spherical harmonics, Duke Math. J. 53 (1986), 43-65. MR 835795 (87g:42026)
  • [4] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B99, 26D10, 31B05

Retrieve articles in all journals with MSC: 42B99, 26D10, 31B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0908654-1
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society